# SDR DALA2024081308110

- Difficulty date: August 10, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 11,097 hours, 1,293 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Inoperative
- Location: Oxygen Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3418 4L LAV 02 GENERATOR CONTAINER LATCH INOP. CORRECTIVE ACTION: REPLACED O2 BOX ASSY PER A330 AMM 35-23. OK FOR SERVICE. (6166366)
